Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cairns

Lymecycline Questions

Recommended Posts

Ok so I have been using Lymecycline for the past 5 days, and my acne as gotten worse. I have a big spot between my eyes, big one beside mouth and a big one on my neck. The big one on my neck is very sore and sensitive. They're also very red. Is this normal? should the acne get worse for a while? I've read it takes a few months for Lymecycline to work. So I'm just wondering if it's normal for the acne to get worse before it gets better using Lymecycline.

I also get very itchy on my neck and face. I have recently been eating a lot of junk food too for the past 5 days (ever since I started Lymecycline).

Thanks,

- Cairns

Edited by Cairns

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×